# SDR AALA200803171

- Difficulty date: December 23, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N606A
- Make and model: Piper PA-22
- Aircraft serial: 229
- Aircraft time: 41,170 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR MISSING LENS.  REPLACED LENS AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
